# SDR SIMA20171123001

- Difficulty date: November 23, 2017
- Submitted: November 24, 2017
- Operation: Air carrier
- Aircraft: N243NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000604
- Aircraft time: 2,950 hours, 1,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 13301
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SERVICE DOOR EMERGENCY DOOR LIGHT INOPERATIVE.  REMOVED AND REPLACED THE NR 1 POWER SUPPLY IAW AMM 33-50-01.  OPS CHECKED GOOD IAW 33-50-01 AND 33-50-00..
